Lyapunov exponents of the turbulent replicator dynamics

Kenji Orihashi, Yoji Aizawa

Research output: Contribution to journalArticle

Abstract

The Lyapunov exponents of the turbulent replicator dynamics with diffusion is numerically studied, and the onset of turbulence as well as the bifurcation process is characterized by the whole spectra of the Lyapunov exponents. The maximum Lyapunov exponent satisfies a scaling law in the turbulent regime, and the dimension of the turbulence and the cascade in the dissipative regime are discussed from the detailed structure of the whole Lyapunov exponents.

Original languageEnglish
Pages (from-to)181-182
Number of pages2
JournalJournal of Physics: Conference Series
Volume31
Issue number1
DOIs
Publication statusPublished - 2006 Mar 22

Fingerprint

exponents
turbulence
scaling laws
cascades

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Lyapunov exponents of the turbulent replicator dynamics. / Orihashi, Kenji; Aizawa, Yoji.

In: Journal of Physics: Conference Series, Vol. 31, No. 1, 22.03.2006, p. 181-182.

Research output: Contribution to journalArticle

Orihashi, Kenji ; Aizawa, Yoji. / Lyapunov exponents of the turbulent replicator dynamics. In: Journal of Physics: Conference Series. 2006 ; Vol. 31, No. 1. pp. 181-182.
@article{140081d05c714392ae9e065a3e74c427,
title = "Lyapunov exponents of the turbulent replicator dynamics",
abstract = "The Lyapunov exponents of the turbulent replicator dynamics with diffusion is numerically studied, and the onset of turbulence as well as the bifurcation process is characterized by the whole spectra of the Lyapunov exponents. The maximum Lyapunov exponent satisfies a scaling law in the turbulent regime, and the dimension of the turbulence and the cascade in the dissipative regime are discussed from the detailed structure of the whole Lyapunov exponents.",
author = "Kenji Orihashi and Yoji Aizawa",
year = "2006",
month = "3",
day = "22",
doi = "10.1088/1742-6596/31/1/043",
language = "English",
volume = "31",
pages = "181--182",
journal = "Journal of Physics: Conference Series",
issn = "1742-6588",
publisher = "IOP Publishing Ltd.",
number = "1",

}

TY - JOUR

T1 - Lyapunov exponents of the turbulent replicator dynamics

AU - Orihashi, Kenji

AU - Aizawa, Yoji

PY - 2006/3/22

Y1 - 2006/3/22

N2 - The Lyapunov exponents of the turbulent replicator dynamics with diffusion is numerically studied, and the onset of turbulence as well as the bifurcation process is characterized by the whole spectra of the Lyapunov exponents. The maximum Lyapunov exponent satisfies a scaling law in the turbulent regime, and the dimension of the turbulence and the cascade in the dissipative regime are discussed from the detailed structure of the whole Lyapunov exponents.

AB - The Lyapunov exponents of the turbulent replicator dynamics with diffusion is numerically studied, and the onset of turbulence as well as the bifurcation process is characterized by the whole spectra of the Lyapunov exponents. The maximum Lyapunov exponent satisfies a scaling law in the turbulent regime, and the dimension of the turbulence and the cascade in the dissipative regime are discussed from the detailed structure of the whole Lyapunov exponents.

UR - http://www.scopus.com/inward/record.url?scp=33645414336&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645414336&partnerID=8YFLogxK

U2 - 10.1088/1742-6596/31/1/043

DO - 10.1088/1742-6596/31/1/043

M3 - Article

AN - SCOPUS:33645414336

VL - 31

SP - 181

EP - 182

JO - Journal of Physics: Conference Series

JF - Journal of Physics: Conference Series

SN - 1742-6588

IS - 1

ER -